# SDR AALA202301312677

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 38,528 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUND: CEILING EMERGENCY EXIT SIGN BY ROW 12 IS MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
